# SDR CA051202002

- Difficulty date: November 23, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 16,283 hours
- Engine: Allsn 250C20R
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 206033001003
- Part serial: AOKN00564
- Condition: Cracked
- Location: Bs 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CLEANING OF THE TAIL BOOM, A CRACK WAS FOUND AT BOOM STATION 45".  THE CRACK ORIGINATED FROM A RIVET THE TOP LEFT SLIP (FOR THE CAMLOC FITTING).  THE CRACK MEASURED 3.5" AND RUNS ON AN 80 DEGREES ANGLE.
